MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FORCEPS, 4 FR., 60 CM

KARL STORZ SE & CO. KG FORCEPS, 4 FR., 60 CM
Model Number 27424R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the jaw of the grasping forceps is broken from first use.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer on february 4,2025.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the most probable root cause of this defect is mechanical overload by the user.Connecting rivet in the joint broken/sheared off due to mechanical overload.Corrosion in the joint can also have a negative effect on the material properties.The above conducted investigations did not reaveal a root cause related to the labelling, the device or its history.All production related quality checks were passed and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints, no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
FORCEPS, 4 FR., 60 CM
Common Device Name
FORCEPS, 4 FR., 60 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21464543
Report Number9610617-2025-00316
Device Sequence Number3580063
Product Code OCZ
UDI-Device Identifier04048551083093
UDI-Public04048551083093
Combination Product (Y/N)N
Initial Reporter CountryYM
PMA/510(K) Number
K950434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27424R
Device Catalogue Number27424R
Device Lot NumberOM02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown